Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the construction of codimension-two minimal immersions of exotic spheres


Authors: Wu-Teh Hsiang, Wu-Yi Hsiang and Ivan Sterling
Journal: Bull. Amer. Math. Soc. 12 (1985), 120-124
MSC (1980): Primary 53A10; Secondary 53C42
DOI: https://doi.org/10.1090/S0273-0979-1985-15310-8
MathSciNet review: 766967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [KM] M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • [HL] W. Y. Hsiang and B. H. Lawson, Jr., Minimal submanifolds of low cohomogeneity, J. Differential Geom. 5 (1971), 1-38. MR 298593
  • [1] E. Brieskorn, Examples of singular normal complex space which are topological manifolds, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 1395-1397. MR 198497
  • [2] S. S. Chern, Differential geometry, its past and its future, Actes Congres Intern. Math., 1970, Tome 1, pp. 41-53. MR 428217
  • [3] W. C. Hsiang and W. Y. Hsiang, On compact subgroups of the diffeomorphism groups of Kervaire spheres, Ann. of Math. (2) 85 (1967), 359-369. MR 214083
  • [4] W. Y. Hsiang, On the bound of the dimensions of the isometry groups of all possible Riemannian metrics on an exotic sphere, Ann. of Math. (2) 85 (1967), 351-358. MR 214084
  • [5] W. T. Hsiang and W. Y. Hsiang, On the construction of constant mean curvature imbeddings of exotic and/or knotted spheres into the unit sphere. III (to appear).
  • [6] J. Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. (2) 64 (1956), 399-405. MR 82103

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 53C42

Retrieve articles in all journals with MSC (1980): 53A10, 53C42


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15310-8

American Mathematical Society